# SDR 2010F00164

- Difficulty date: July 14, 2010
- Submitted: July 15, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CREW DOOR 3RD INTERCOSTAL FROM FWD SIDE BETWEEN BEAM 3 AND 4 IS CORRODED OUT OF SRM LIMITS ON OUTER SKIN FLANGE.(LEVEL II)
